# SDR SWAA2022120979761

- Difficulty date: December 8, 2022
- Submitted: December 9, 2022
- Operation: Air carrier
- Aircraft: N7882B
- Make and model: Boeing 737-76Q
- Aircraft serial: 30271
- Aircraft time: 49,019 hours, 31,646 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AND RIGHT HAND LOWER AFT SLIDE ILLUMINATION LIGHTS DO NOT OPERATE.   REMOVED AND REPLACED EMERGENCY EXIT LIGHT BATTERY PACK AND PERFORMED GOOD OPS CHECK IAW AMM 33-51-06-960-805.
